Hardy spaces in reinhardt domains, and hausdorff operators

L. Aizenberg, E. Liflyand

Research output: Contribution to journalArticlepeer-review

11 Scopus citations


We give criteria for a function to be in the Hardy space on a bounded complete Reinhardt domain. Using these and known one-dimensional results, we obtain boundedness conditions for Hausdorff operators on Hardy spaces in Reinhardt domains. The only known earlier result for the polydisk is a paticular case of the obtained results.

Original languageEnglish
Pages (from-to)1033-1049
Number of pages17
JournalIllinois Journal of Mathematics
Issue number4
StatePublished - 2009


Dive into the research topics of 'Hardy spaces in reinhardt domains, and hausdorff operators'. Together they form a unique fingerprint.

Cite this